SAKAR, F. MUGE and GUNEY, H. OZLEM (2015) SUBORDINATION RESULTS ON SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION. Asian Journal of Mathematics and Computer Research, 10 (3). pp. 215-222.
Full text not available from this repository.Abstract
In this paper, some subordination results for certain classes of analytic functions in the open unit disc were defined by an integral operator involving generalized hypergeometric function through use of the principle of subordination and a subordination theorem. Some interesting points of these subordination results were also discussed. The relation between present results and ones given in the literature were also pointed out.
Item Type: | Article |
---|---|
Subjects: | EP Archives > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 02 Jan 2024 15:49 |
Last Modified: | 02 Jan 2024 15:49 |
URI: | http://research.send4journal.com/id/eprint/3545 |